# SDR UALA2011101005455

- Difficulty date: October 9, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 52,021 hours, 6,173 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT CEILING EMERGENCY LIGHT INOPERATIVE.  RELAMPED, OPS CHECKED NORMAL.
